An approximate method for solving a Prandtl-type integral equation for a profile with a corner
Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1607-1616
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_9_a14,
author = {I. K. Lifanov and L. N. Poltavskii},
title = {An approximate method for solving a {Prandtl-type} integral equation for a profile with a corner},
journal = {Differencialʹnye uravneni\^a},
pages = {1607--1616},
year = {1994},
volume = {30},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_9_a14/}
}
TY - JOUR AU - I. K. Lifanov AU - L. N. Poltavskii TI - An approximate method for solving a Prandtl-type integral equation for a profile with a corner JO - Differencialʹnye uravneniâ PY - 1994 SP - 1607 EP - 1616 VL - 30 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_9_a14/ LA - ru ID - DE_1994_30_9_a14 ER -
I. K. Lifanov; L. N. Poltavskii. An approximate method for solving a Prandtl-type integral equation for a profile with a corner. Differencialʹnye uravneniâ, Tome 30 (1994) no. 9, pp. 1607-1616. http://geodesic.mathdoc.fr/item/DE_1994_30_9_a14/